# SDR ASMF20060506

- Difficulty date: May 18, 2006
- Submitted: May 19, 2006
- Operation: Air carrier
- Aircraft: N160PL
- Make and model: Doug MD-88
- Aircraft serial: 49763
- Aircraft time: 48,012 hours, 33,125 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Condition: Chafed
- Location: Vhf Comm
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM AS A CONSEQUENCE OF VHF NR 1 FAILED.  DURING MAINTENANCE REVISION, IT WAS DETECTED THAT WHEN CAPTAIN AUDIO BOX WAS USED, THE FIRST OFFICER AUDIO WAS BLOQUED.  AIRCRAFT WAS SENT TO THE HANGAR, THE CAPTAIN MICROPHONE JACK WAS CHECKED AND LINE RZ32J24 WAS DETECTED WITH CHAFING.  THE LINE WAS REPAIRED AND MICROPHONE WAS REPLACED IAW MM 20-50-00 AND 23-50-02, RESPECTIVELY, TESTED CORRECT.
